RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 6, Pages 971–977 (Mi de2765)  

Ordinary Differential Equations

On the question of the properties of the set of solutions of differential inclusions

A. I. Bulgakov

Tambov Institute of Chemical Machinery

Full text: PDF file (687 kB)

Bibliographic databases:
UDC: 517.911
Received: 12.11.1974

Citation: A. I. Bulgakov, “On the question of the properties of the set of solutions of differential inclusions”, Differ. Uravn., 12:6 (1976), 971–977

Citation in format AMSBIB
\Bibitem{Bul76}
\by A.~I.~Bulgakov
\paper On the question of the properties of the set of solutions of differential inclusions
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 6
\pages 971--977
\mathnet{http://mi.mathnet.ru/de2765}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=425284}
\zmath{https://zbmath.org/?q=an:0356.34013}


Linking options:
  • http://mi.mathnet.ru/eng/de2765
  • http://mi.mathnet.ru/eng/de/v12/i6/p971

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020